PCP put me on Lyrica 75mg by request of the PM Doc.
I took the Lyrica for a few days and the Side Effects were like waking up from a bad acid trip. :O
First I would Pass out within 3 breaths or So my Husband told me. Not sure that I remember anything. When I woke up the next morning I was in a total Fog. But like others told me here don't give up on there wonder Drug.
Still kept trying to take the drug as it did help in controling the back spasm's However every morning waking up seemed the same Like walking around in a Bubble. That was Flying around Like Glenda the Good Witch of the North from OZ. Oh and Excuse me while I kiss the Sky.
I called the PCP and left a message with the Nurse about wild side effects? She called me back and the Doc Lowered my dose to 50mg? I still have not picked up the Script, every time I have that script filled it will cost me a $35 dollar co-pay and that is just too high for me.
Wondering where this drug is going to take us and why are the Doctors pushing it so hard Like its the NEW Bextra?